# SDR SWAA2016062853298

- Difficulty date: May 14, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED BETWEEN RSS 220.84 TO RSS 223.84 UPPER SPAR CHORD.  REPAIRED SKIN IAW ER AND EA.
